Arithmetic and Galois module structure for tame extensions.
Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 380-440
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__0286_0287_151794,
author = {A. Fr\"ohlich},
title = {Arithmetic and {Galois} module structure for tame extensions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {380--440},
year = {1976},
volume = {0286_0287},
zbl = {0385.12004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151794/}
}
A. Fröhlich. Arithmetic and Galois module structure for tame extensions.. Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 380-440. http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151794/